Hi, so I have received my 6 shots of B12. It’s the one that begins with an H (I can’t spell it). My B12 Levels were at 172, and the doctors kept insisting that it was my diet that was causing this (baring in mind I eat meat and everything fortified with B12). So I was wondering if there’s any conditions that may affect this?
Also, after 4/5 days receiving the first of my shots, I started getting more numbness and tingling in my hands and feet, and it’s progressively turned into having pains In my hands on and off (sometimes sharp stabbing pains). I am still tired (I take iron tablets 3 times a day). I’ve also experienced prolonged pains in my upper left part of my stomach, which happens every so often. I’ve also noticed that I am more sensitive to the cold and heat, ( so I may be freezing cold but to others they’re warm/ if I get Into a warm bath it’s too hot). I’m a lot more out of breath and experiencing dizziness. Lastly, I’ve been waking up from having leg cramps and my feet feel like they’re wanting to cramp constantly.
I’ve been to the doctors about the see symptoms and I need to have another blood test. I’m just worried that these symptoms may be because of the injections or something serious.
Advice please, many thanks!!